# SDR 2010F00110

- Difficulty date: April 23, 2010
- Submitted: May 17, 2010
- Operation: General aviation
- Aircraft: N78KN
- Make and model: Hawbee 4000
- Aircraft serial: RC31
- Aircraft time: 245 hours, 136 cycles
- Engine: Pwc PW308A
- Engine time: 245 hours, 136 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3032438001
- Part serial: MX728758
- Condition: Making Metal
- Location: Hyd System
- Part time: 79 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DPI FOUND EXTENDED DURING PF INSPECTION.  REMOVED FILTER AND FOUND MINOR METAL IN FILTER AND FILTER HOUSING.  REPLACE RT HYDRAULIC ENGINE DRIVEN PUMP.
